# SDR AU961052

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Part number: B31WA3023
- Condition: Faulty
- Location: Cabin Cooling Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN COOLING SYSTEM LOW PRESSURE WATER SEPARATOR INTERNAL COALESCER SWIRL VANE COLLAPSED - THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
